Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Is it possible to have abnormal periods after taking The Pill?

I've always had abnormal periods but after being on The Pill since I was 16 (21 now), my periods are more abnormal than ever, despite doctors always telling me that The Pill would actually regulate me.

Answer Question
 
Anonymous

Asked by Anonymous at 2:50 AM on Jul. 13, 2010 in Health

Answers (1)
  • The pills always screwed with my periods. They were either twice as heavy and twice as long or they were 3 times a month, very light and unpredictable.

    Eventually i went on the Nova ring and didn't have any of those problems any more.
    outstandingLove

    Answer by outstandingLove at 2:53 AM on Jul. 13, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN